Skip to Content

Does phentermine prevent you from driving? since the directions on my bottle said you may get dizzy?

Responses (1)

Sh1thappns 21 Oct 2010

You can still drive on it but you just need to wait for a day or so and see how your body reacts to it. Your body might need a couple days to adjust to it. Most medications can cause dizziness or drowsiness. You just dont want to take it and right away go for a ride and get dizzy and get into an accident. So just give it some time and see how you feel. You can most definitely drive while taking it. hope this helps. take care

sbell40 21 Oct 2010

Thanks! your right that's exacly what i did. I feel great I worked out for 1hr30min at the gym ate a light snack even thought I'm not hungry just very thirsty. I hope it works for me I need to drop 70 pounds. Are you currently taking these pills also?

dorinebolden 18 Nov 2010

On my first day using phentermine 37.5MG tablets I wrecked my car.I do believe It had a great deal to do with the medication. I was unable to sleep, very wired up, and assumed It would be ok to drive.Please, wait 24hours before driving to see how you react to PHENTERMINE!

sbell40 18 Nov 2010

Thanks dorinebolden, I'm currently taking 30mg I lost 11 pounds only in a month of takin them but on the first week I didn't take it on saturday and the second week to skipped sat and sun I'm wondering if thats why I only lost 11 pounds. Im going to the gym 5 days a week an hour of cardio and maybe 30 minutes of weights. I have a bottle of 37.5 that I'm going to take and I will hang around the house awhile before driving but I was thinkin about breaking them in half. How are you doing with your weight loss?

dorinebolden 26 Mar 2011

That is true wait to see how you react to it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions